# SDR YENA202301040011

- Difficulty date: December 26, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 43,391 hours, 27,841 cycles
- Engine: Ge CF3410E6
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pressure Switch
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 726, BWI - BOS.  AIRCRAFT PERFORMED AN AIR TURN BACK TO BWI,  BLEED 1 OVERPRESSURE MSG APPEARED ON CLIMB AFTER TAKEOFF. RAN QRH PROCD, MSG RETURNED. DISPATCH ADVISED RETURN TO BWI; ACCOMPLISHED FIM TASK 36 14 00 810 867A. REMOVED AND REPLACED LH BLEED OVERPRESSURE SWITCH AS NEEDED. IAW AMM 36 14 02. OPS CHECK GOOD LH ENG NEEDS A IDLE CHECK RUN PER MCC. ACCOMPLISHED SATISFACTORY GRND RUN IDLE CHECK ENG1 BLEED ON APU BLEED OFF. NO FURTHER FAULTS WERE NOTED AND ACFT IS OK FOR CONT SERVICE.
